# SDR CHQA200500155

- Difficulty date: August 29, 2005
- Submitted: August 31, 2005
- Operation: Air carrier
- Aircraft: N561RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145447
- Aircraft time: 9,445 hours, 6,385 cycles
- Engine: Allsn AE3007A
- Engine time: 5,816 hours, 5,090 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unserviceable
- Location: Nr 2
- Part time: 5,816 hours, 5,090 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 6285 - MCO-CMH - AFTER DEPARTING MCO DURING THE INITIAL CLIMB LAV SMOKE WAS DISPLAYED ON THE EICAS ACCOMPANIED BY A TRIPLE CHIME. CONTACTED THE FLIGHT ATTENDANT SOON AFTER AND ASKED HER TO CHECK THE LAVATORY FOR ANY SIGN OF SMOKE OR FIRE.  FLIGHT ATTENDANT REPORTED NO VISIBLE SIGN OF SMOKE OR FIRE BUT INDICATED THAT SHE AND OTHER PASSENGERS NOTICED A BURNING SMELL.  ELECTED TO RETURN TO THE FIELD WITHOUT ANY COMPLICATIONS OR DELAY FOR FURTHER INSPECTION. PERFORMED TROUBLESHOOTING AND FOUND ENGINE NR 2 CAUSING SMOKE. REMOVED AND REPLACED NR 2 ENGINE IAW CHQ JOBCARD CE720001.
